논문KCI 등재
On discreteness of Mobius groups
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
It’s known that one could use a fixed loxodromic or parabolic element in M(Rn) as a test map to test the discreteness of a nonelementary M¨obius group G. In this paper, we discuss the discreteness of G by using a fixed elliptic element.
Abstract
It’s known that one could use a fixed loxodromic or parabolic element in M(Rn) as a test map to test the discreteness of a nonelementary M¨obius group G. In this paper, we discuss the discreteness of G by using a fixed elliptic element.
참고문헌 (13)
- A. F. Beardon, "The Geometry of discrete groups, Graduate text in Mathematics, Vol. 91" (1983), Springer-Verlag
- W. Cao, "Discreteness criteria and algebraic convergence theorem for subgroups in PU(1, n;C)", Proc. Japan Acad. Ser. A Math. Sci, 82(3), pp.49~52 (2006)
- S. S. Chen, "Hyperbolic spaces, Contributions to analysis (a collection of papers dedicated to Lipman Bers)", pp.49~87 (1974), Academic Press
- T. Jørgensen, "On discrete groups of M¨obius transformation", Amer. J. Math, 98(3), pp.739~749 (1976)
- T. Jørgensen, "A note on subgroups of SL(2,C)", Quart. J. Math. Oxford Ser, 28(110), pp.209~211 (1977)
- L. Li, "Elliptic elements in Mobius groups", Proc. Japan Acad. Ser. A Math. Sci, 86(3), pp.69~72 (2010)
- Liulan Li, "DISCRETENESS BY USE OF A TEST MAP", 대한수학회보, 49(1), pp.57~61 (2012), 대한수학회
- P. Tukia, "Discreteness of subgroups of SL(2, C) containing elliptic elements", Math. Scand, 91(2), pp.214~220 (2002)
- X. Wang, "Dense subgroups of n-dimensional Mobius groups", Math. Z, 243(4), pp.643~651 (2003)
- X. Wang, "Discreteness criteria for M¨obius groups acting on M(Rn)", Israel J. Math, 150, pp.357~368 (2005)
- X. Wang, "Discreteness criterions for subgroups in SL(2,C)", Math. Proc. Cambridge Philos. Soc, 124(1), pp.51~55 (1998)
- X. Wang, "Discreteness criteria of M¨obius groups of high dimensions and convergence theorems of Kleinian groups", Adv. Math, 159(1), pp.68~82 (2001)
- P. Waterman, "Mobius transformations in several dimensions", Adv. Math, 101(1), pp.87~113 (1993)
관련 논문AI추천
DISCRETENESS BY USE OF A TEST MAPLiulan Li, Xi Fu대한수학회 · 대한수학회보2012 · 제49권 제1호On the conjugacy of M\"{o}bius groups in infinite dimensionBowen Lu, Xi Fu대한수학회 · 대한수학회논문집2016 · 제31권 제1호CONJUGACY CLASSIFICATION OF n-DIMENSIONAL MÖBIUS GROUPBinlin Dai, Zekun Li대한수학회 · 대한수학회보2023 · 제60권 제2호An Intrinsic Criterion for the Type of Automorphisms of the Unit Disc이강혁영남수학회 · East Asian Mathematical Journal2021 · 제37권 제3호$\mathbb{C}$-Fuchsian subgroups of some non-arithmetic latticesLi-Jie Sun강원경기수학회 · 한국수학논문집2022 · 제30권 제2호GEOMETRIC CLASSIFICATION OF ISOMETRIES ACTING ON HYPERBOLIC 4-SPACE김영주대한수학회 · 대한수학회지2017 · 제54권 제1호
이 간행물의 다른 논문 (29건)
A classification of half lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection이재원, 진대호pp. 705-717A note on LPI domainsKui Hu, Hanlin Chen, Fanggui Wangpp. 719-725Entropy and periodic orbits for generic diffeomorphismsRuixin Chenpp. 727-730Sets and value sharing of q-differences of meromorphic functionsXiao-Guang Qi, Lian-Zhong Yangpp. 731-745Regularity of solutions of 3D Navier-Stokes equations in a Lipschitz domain for small data김남권, 곽민규, 정효숙pp. 753-760
